# SDR SWAA2013100220663

- Difficulty date: September 25, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Part number: 6546421
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP CARRIAGE BUMPER PLATE COVER CRACKED.   R & R COVER IAW CMM.
